Nonstandard completions of topological algebraic systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 69-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_2_a7,
author = {V. A. Molchanov},
title = {Nonstandard completions of topological algebraic systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--71},
year = {1993},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_2_a7/}
}
V. A. Molchanov. Nonstandard completions of topological algebraic systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 69-71. http://geodesic.mathdoc.fr/item/IVM_1993_2_a7/